The Annals of Mathematical Statistics

The Publications of Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 23, Number 1 (1952), 29-33.

Dates
First available: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177729483

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177729483

Mathematical Reviews number (MathSciNet)
MR45660

Citation

The Publications of Abraham Wald. The Annals of Mathematical Statistics 23 (1952), no. 1, 29--33. doi:10.1214/aoms/1177729483. http://projecteuclid.org/euclid.aoms/1177729483.


Export citation